# SDR ASAA2021091335949

- Difficulty date: September 13, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 31,491 hours, 10,134 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Unknown
- Condition: Faulted
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S HEADING BUG DOES NOT RESPOND TO MCP HDG, FIRST OFFICER'S FLIGHT DIRECTOR DISAPPERAED ON APPROACH. GROUNDED - YES. POWER DOWN THE A/C FOR 10 MIN, POWER UP THE A/C REALIGNING IRS. PERFORMED MODE CONTROL PANEL INSTALLATION TEST IAW B737-900 AMM 22-11-34-740-801. NO FAULTS FOUND, F/O HEADING BUG RESPONSE TO MCP HEADING SELECT.
